RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 5, Pages 153–166 (Mi izv360)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic formulae for the real eigenvalues of the Sturm–Liouville problem with two turning points

S. N. Tumanov


Abstract: We consider the asymptotic behavior of the real spectrum of the indefinite Sturm-Liouville problem for large values of the spectral parameter and prove the existence of infinitely many asymptotic terms under the condition that the coefficients of the equation are analytic.

DOI: https://doi.org/10.4213/im360

Full text: PDF file (990 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:5, 1003–1016

Bibliographic databases:

MSC: 34A12, 34A20, 41A60, 34C05, 34E5, 34E20, 34E99
Received: 01.08.2000

Citation: S. N. Tumanov, “Asymptotic formulae for the real eigenvalues of the Sturm–Liouville problem with two turning points”, Izv. RAN. Ser. Mat., 65:5 (2001), 153–166; Izv. Math., 65:5 (2001), 1003–1016

Citation in format AMSBIB
\Bibitem{Tum01}
\by S.~N.~Tumanov
\paper Asymptotic formulae for the real eigenvalues of the Sturm--Liouville problem with two turning points
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 5
\pages 153--166
\mathnet{http://mi.mathnet.ru/izv360}
\crossref{https://doi.org/10.4213/im360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1874357}
\zmath{https://zbmath.org/?q=an:1036.34096}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 5
\pages 1003--1016
\crossref{https://doi.org/10.1070/IM2001v065n05ABEH000360}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4344698805}


Linking options:
  • http://mi.mathnet.ru/eng/izv360
  • https://doi.org/10.4213/im360
  • http://mi.mathnet.ru/eng/izv/v65/i5/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhang Xu, Zuazua E., “Polynomial decay and control of a $1-d$ hyperbolic-parabolic coupled system”, J. Differential Equations, 204:2 (2004), 380–438  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:265
    Full text:120
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019